MathSciNet Relay Station
MathSciNet bibliographic data
MR2415031 35L70 (35B40)
Wang, Yanjin A sufficient condition for finite time blow up of the nonlinear Klein-Gordon equations with arbitrarily positive initial energy. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3477–3482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement